# SDR USAA2014041100003

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N58134
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CABIN FLOOR PRESS DECK PLATE CORRODED BETWEEN BS 1701 & BS 1720 FROM LBL 54 TO RBL 54.  REPAIRED IAW SRM 53-60-51 FIG 201, SRM51-42-01 & EA 505977.
